MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-3552A; VITAL SIGN MONITOR

NIHON KOHDEN CORPORATION BSM-3552A; VITAL SIGN MONITOR
Model Number BSM-3552A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the bedside monitor (bsm) dropped out of network during patient monitoring activities.No consequence or impact to the patient was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.The following devices were being used in conjunction with the bsm: cns: model and serial are not known as attempts to obtain information were made, but not provided qi-430pa (serial number: (b)(4)).
 
Event or Problem Description
It was reported that the bedside monitor (bsm) dropped out of network during patient monitoring activities.No consequence or impact to the patient was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the wlan station (qi-430pa) attached to the bsm would not power on.The unit was sent in to the nka repair center for evaluation.The reported issue could not be duplicated at the repair center.There was no patient harm reported.Service requested / performed: repair / evaluation.Investigation summary: the root cause of this issue cannot be determined as the issue could not be duplicated during the evaluation.The device was functioning normally and was tested at the repair center.Since the root cause was unable to be determined, no capa is required.Without a root cause, the counter measure to prevent recurrence cannot be performed.The overall risk rating is medium.The following fields are not applicable (na) to the mdr report: b2 b6 b7 d4 lot # & expiration date d6a & d6b d7b f1 - f14 g4 device bla number g5 g7 h7 h9 the following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the bsm: cns: model #: ni serial #: ni wlan station: model #: qi-430pa serial #: (b)(6).Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.

Brand Name
BSM-3552A
Common Device Name
VITAL SIGN MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key8848957
Report Number8030229-2019-00326
Device Sequence Number2730642
Product Code MHX
UDI-Device Identifier04931921113677
UDI-Public04931921113677
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3552A
Device Catalogue NumberBSM-3552A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2019
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer07/31/2019
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.WLAN STATION.; CNS.WLAN STATION.; WLAN STATION.
Date Report Sent to FDA07/31/2019